Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 40, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2011, 8:41 PM CDT for Boone County, Callaway County, Moniteau County, Missouri. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2011, 8:41 PM CDT (01:41 UTC)
- Expired
- Apr 10, 2011, 9:15 PM CDT
- In force
- 34 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, MO, Callaway County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 8:53 PM CDT | HAIL 1 | 4 Ssw Columbia, MO | WIND SPEED ESTIMATED 30 MPH |
| Apr 10, 9:00 PM CDT | HAIL 0.88 | 1 Sw Columbia, MO | ESTIMATED WIND SPEED 30 MPH |
| Apr 10, 9:01 PM CDT | HAIL 0.25 | Columbia, MO | HAIL LASTED ABOUT ONE MINUTE |
| Apr 10, 9:13 PM CDT | HAIL 0.5 | Centralia, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 6:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.7 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 601 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
050
WUUS53 KLSX 110141
SVRLSX
MOC019-027-135-110230-
/O.NEW.KLSX.SV.W.0040.110411T0141Z-110411T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT SUN APR 10 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI...
* UNTIL 930 PM CDT
* AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTHWEST OF JAMESTOWN...OR 6 MILES NORTH OF CALIFORNIA...AND
MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...COLUMBIA...CENTRALIA...JAMESTOWN...EASLEY...MIDWAY...
MURRY...HALLSVILLE...AUXVASSE...SANDY HOOK...WILTON...LUPUS...
MCBAINE AND HATTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3870 9262 3891 9251 3893 9252 3925 9221
3924 9211 3907 9211 3906 9193 3899 9186
3872 9235 3874 9239 3868 9241 3868 9266
3869 9266
TIME...MOT...LOC 0141Z 229DEG 50KT 3874 9253
WIND...HAIL 60MPH 1.00IN
$$
KANOFSKY2 follow-up statements
919
WWUS53 KLSX 110155
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
855 PM CDT SUN APR 10 2011
MOC135-110205-
/O.CAN.KLSX.SV.W.0040.000000T0000Z-110411T0230Z/
MONITEAU MO-
855 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONITEAU COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3925 9221 3924 9211 3907 9211 3906 9193
3899 9186 3872 9235 3874 9239 3877 9241
3879 9239 3881 9239 3883 9244 3887 9248
3890 9248 3893 9252
TIME...MOT...LOC 0155Z 229DEG 50KT 3887 9234
$$
MOC019-027-110230-
/O.CON.KLSX.SV.W.0040.000000T0000Z-110411T0230Z/
CALLAWAY MO-BOONE MO-
855 PM CDT SUN APR 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BOONE AND
NORTHWESTERN CALLAWAY COUNTIES UNTIL 930 PM CDT...
AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
EASLEY...OR 8 MILES NORTHWEST OF ASHLAND...MOVING NORTHEAST AT 55
MPH.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...CENTRALIA...MURRY...HALLSVILLE...AUXVASSE AND HATTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3925 9221 3924 9211 3907 9211 3906 9193
3899 9186 3872 9235 3874 9239 3877 9241
3879 9239 3881 9239 3883 9244 3887 9248
3890 9248 3893 9252
TIME...MOT...LOC 0155Z 229DEG 50KT 3887 9234
WIND...HAIL 60MPH 1.50IN
$$
KANOFSKY718
WWUS53 KLSX 110215
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 PM CDT SUN APR 10 2011
MOC019-027-110225-
/O.CAN.KLSX.SV.W.0040.000000T0000Z-110411T0230Z/
CALLAWAY MO-BOONE MO-
915 PM CDT SUN APR 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR BOONE AND NORTHWESTERN
CALLAWAY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED DOWNSTREAM
FOR PARTS OF AUDRAIN...MONROE...AND RALLS COUNTIES.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 3925 9221 3924 9211 3907 9211 3906 9193
3899 9186 3872 9235 3874 9239 3877 9241
3879 9239 3881 9239 3883 9244 3887 9248
3890 9248 3893 9252
TIME...MOT...LOC 0215Z 229DEG 50KT 3905 9207
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:05 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Apr 10, 7:05 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 705 PM CDT SUN APR 10 2011 .DISCUSSION... /234 PM CDT SUN APR 10 2011/ MAIN CONCERN FOR THIS FORECAST DEALS WITH THE POTENTIAL FOR SEVERE WEATHER LATE THIS AFTERNOON AND TONIGHT. LATEST RUNS OF THE RUC/HRRR/WRF/GFS ARE PRETTY CONSISTENT IN DEVELOPING A NE-SW ORIENTED LINE OF STORMS FROM NERN OK INTO CNTRL MO AROUND 00Z. SHORTWAVE TROUGH CURRENTLY OVER THE TEXAS PANHANDLE WILL MOVE RAPIDLY NORTHEASTWARD INTO MISSOURI THIS EVENING IN THE TIGHT SOUTHWESTERLY FLOW ALOFT. THIS TROUGH WILL ACT TO ERODE THE STRONG CAP CURRENTLY OVER THE REGION BETWEEN 700-900MB. THERE IS ALREADY AND EXTENSIVE CU FIELD FROM CENTRAL OKLAHOMA INTO NORTHEASTERN MISSOURI AHEAD OF A DEEP PREFRONTAL CONVERGENCE ZONE THAT IS EXPECTED TO STRENGTHEN THROUGH THE EVENING. THE THUNDERSTORMS MAY INITIALLY BE ELEVATED BUT SHOULD EVENTUALLY BECOME SURFACE BASED AS CAP ERODES WITH MLCAPES BETWEEN 1000-1500 J/KG ALONG AND AHEAD OF THE CONVERGENCE ZONE. DEEP LAYER SHEAR BETWEEN 50-70KTS SUGGEST SUPERCELLS WILL BE LIKELY WHICH IS ALSO DEPICTED IN THE HRRR REFLECTIVITY/UPDRAFT HELICITY FIELDS. EVENTUALLY CONVECTION SHOULD BECOME LINEAR THROUGH THE EVENING GIVEN THAT SHEAR VECTORS ARE ALIGNED WITH UPPER FLOW...WITH THE LINE MOVING SLOWLY SEWD THROUGH THE LATE EVENING AND OVERNIGHT. THERE WILL BE A LARGE HAIL AND TORNADO THREAT WITH THE SUPERCELLS THIS EVENING WITH CONTINUED DAMAGING WIND THREAT OVERNIGHT. THERE WILL BE SOME POTENTIAL FOR HEAVY RAINFALL GIVEN PWATS AROUND 1.75 INCHES AND GOOD SETUP FOR TRAINING...BUT WILL ONLY MENTION THIS POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK GIVEN HIGH FLASH FLOOD GUIDANCE NUMBERS. FRONT WILL MOVE SOUTHEAST OF THE CWA BY 12Z MONDAY...THOUGH THINK THERE WILL BE SCATTERED SHOWERS AND CLOUD COVER DURING THE DAY AS THE UPPER TROUGH MOVES ACROSS THE AREA. EXPECT DRY WEATHER MONDAY NIGHT INTO WEDNESDAY AS LARGE SCALE SUBSIDENCE SETS IN BEHIND EXITING TROUGH. THERE IS CONSIDERABLE UNCERTAINTY LATE WEEK AND NEXT WEEKEND AS THE MEDIUM RANGE MODELS ARE NOW SHOWING A CLOSED LOW DEVELOPING OVER THE CENTRAL CONUS BY FRIDAY THAT WILL SLOWLY MIGRATE INTO THE OHIO VALLEY DURING THE WEEKEND. HAVE INCREASED RAIN CHANCES THURSDAY AND FRIDAY AND DROPPED TEMPERATURES IN ANTICIPATION OF THIS. BRITT && .AVIATION... /705 PM CDT SUN APR 10 2011/ STORMS HAVE BEGUN TO FIRE IN AN AREA FROM SOUTHWESTERN MO TO NORTHEASTERN MO...JUST AHEAD OF DRY LINE. EXPECT LINE TO INCREASE IN COVERAGE AND INTENSITY OVER THE NEXT SEVERAL HOURS AND SLIDE EAST ACROSS FORECAST AREA TONIGHT. IN THE MEANTIME...GUSTY SOUTH TO SOUTHWEST WINDS BEGINNING TO DIMINISH A BIT. HAVE STORMS MOVING THROUGH KUIN/KCOU THROUGH 04Z...THEN STORMS APPROACH KSUS/KSTL AFTER 02Z...WITH BEST CHANCES BETWEEN 04Z AND 07Z. SOME OF THE STORMS MAY BE SEVERE TONIGHT. MODELS CONTINUE TO SHOW SOME POST FRONTAL SHOWER ACTIVITY OVER KSUS/KSTL...SO KEPT MENTION OF SHOWERS THROUGH 10Z. AS FOR CIGS...EXPECT MVFR CIGS WITH STORMS...THEN SCATTER OUT AT KUIN AND KCOU...WHILE MVFR CIGS TO LINGER IN METRO AREA THROUGH MID MORNING ON MONDAY...BEFORE SCATTERING OUT. WITH FRONTAL PASSAGE... WILL SEE WINDS SWITCH TO THE WEST TO NORTHWEST. WINDS TO PICKUP A BIT ON MONDAY WITH GUSTS TO NEAR 25 KTS AT TIMES. SPECIFICS FOR KSTL...STORMS TO APPROACH KSTL AFTER 02Z...WITH BEST CHANCES BETWEEN 04Z AND 07Z. SOME OF THE STORMS MAY BE SEVERE TONIGHT. MODELS CONTINUE TO SHOW SOME POST FRONTAL SHOWER ACTIVITY OVER KSTL...SO KEPT MENTION OF SHOWERS THROUGH 10Z. AS FOR CIGS...EXPECT MVFR CIGS WITH STORMS...THEN LINGER OVER KSTL THROUGH MID MORNING ON MONDAY...BEFORE SCATTERING OUT. WITH FRONTAL PASSAGE... WILL SEE WINDS SWITCH TO THE WEST TO NORTHWEST. WINDS TO PICKUP A BIT ON MONDAY WITH GUSTS TO NEAR 25 KTS AT TIMES. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 10, 6:34 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 634 PM CDT SUN APR 10 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 634 PM CDT SUN APR 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE REGION. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING ISOLATED TORNADOES... LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH TONIGHT. BRITT
In the hours before
Special weather statement, Apr 10, 8:17 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 817 PM CDT SUN APR 10 2011 ILZ095-097-MOZ027-035-110200- ADAMS IL-MARION MO-PIKE IL-RALLS MO- 817 PM CDT SUN APR 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ADAMS AND WESTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND SOUTHEASTERN MARION AND RALLS COUNTIES IN NORTHEAST MISSOURI UNTIL 900 PM CDT... AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PERRY...OR 12 MILES SOUTH OF MONROE CITY... MOVING NORTHEAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MARK TWAIN LAKE... HANNIBAL... QUINCY... CENTER... SPAULDING... RENSSELAER... NEW LONDON... FALL CREEK... PAYSON... BARRY... ILASCO... SAVERTON... MARBLEHEAD... SEEHORN... HULL... KINDERHOOK... PLAINVILLE... BURTON... ADAMS... RICHFIELD... LIBERTY... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. KANOFSKY
Local storm report, Apr 10, 8:24 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM TSTM WND GST 6 N PERRY 39.52N 91.67W
04/10/2011 E40 MPH RALLS MO TRAINED SPOTTER
ESTIMATED WINDS OF 35 TO 40 MPH 6 MILES NORTH OF PERRY
MO
&&
PRZYBYLINSKILocal storm report, Apr 10, 8:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CDT SUN APR 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL HANNIBAL 39.71N 91.38W
04/10/2011 E0.88 INCH MARION MO TRAINED SPOTTER
HAIL OBSERVED ON THE SOUTH SIDE OF HANNIBAL
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:33 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 42 min |
| Apr 10, 9:06 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Ralls | 39 min |
| Apr 10, 9:36 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Pike, Ralls | 30 min |
| Apr 10, 9:48 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 42 min |
| Apr 10, 10:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Pike, Ralls | 34 min |
| Apr 10, 10:16 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage, Warren | 44 min |
| Apr 10, 10:57 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Saint Charles, Warren | 48 min |
| Apr 10, 11:38 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 36 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.